Jump to content

joybell

Newbie
  • Posts

    19
  • Joined

  • Last visited

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

joybell's Achievements

Newbie

Newbie (2/9)

11

Reputation

  1. Sorry about late reply. I have been having EMDR for a few months and found it really good. I do have some really bad times in the sessions and for the next couple of days. So yes I think you need to have a certain amount of stability to do it. I feel it is like digging a festering thorn out of your body. It makes it much worse for awhile but it allows proper healing to occur. I feel it gets to the bottom of things and just doesn't cover up your problems. I also think you have to have a totally trusting relationship with your practitioner so it may take time to click with someone for it to work. I also don't think it is for everyone like every other type of therapy but for me it has helped a lot. The other thing I believe is that it is particularly good for trauma based I problems. My diagnosis is Mdd with complex Ptsd so maybe why it suits me. Good luck with everything Joybell
  2. Thanks for your replies. Yes I think i need to talk to my psychiatrist about dosage. I am only on 150 Sr a day. I am also talking brintilix 20 mg. It is very hard here in Australia as not many Psychiatrists have had much to do with wellbrutrin as it is only really recognised as a smoking cessation drug not as an AD here. I will give it another 2 wks as I understand it can take 6-8 wks to kick in. I am also of the understanding that if you had the honeymoon effect, which I did that this med may be good for you. Has anybody found this. Thanks again for replying Joybell
  3. Hi again. I'm on week six of wellbrutrin and am still not seeing much change yet. My partner says he thinks I have improved but I don't. I am still very tired have a full type of dull headache and am now starting to feel desperate that this med is not going to work for me. Has anyone else been on this med so long and not seen any real changes. And have stuck with it and have gotten better. I don't think I can take this much longer. Please someone answer in anticipation Joybell
  4. Hi I am having a terrible time starting up wellbrutrin. Been on it 17 days. I feel demotivated flat and hopeless. I felt great for 4 days. Then bad back to being worse than before. I know it's supposed to give you insomnia but it has done the exact opposite. I am sleeping 10/11 hrs a night and not wanting to get up and face yet another day feeling so flat and hopeless. I'm not sure how much longer I can cope with this depression. It has been 5 yrs with many drugs ECT CBT mindfullness ketimine etc etc. I don't know how not to just give up and committ suicide. I think about it daily. I make plans but don't have the courage to carry it though and worry about how it would effect everyone who still loves and cares for me. This makes me feel more hopeless and trapped in this terrible situation. I feel like I really died 5 yrs ago and my shell is carrying on living this half a life. It's not living. Please someone answer me. I have put up posts before and don't receive any replys. Please please help I am desperate joybell
  5. Hi mark just to let you know you are not alone. I'm here in Queensland Australia thinking of you. It is so hard isn't it. But we have to keep trying hey. I agree with the post above we have to somehow calm ourselves and our nervous systems down. Have you heard about a book called hope and help for your nerves. I found this book very helpful in doing this. Anyway best of luck mate. Thinking of you Joybell
  6. Thank you Epictetus for your support. Yes fighting these things for long periods of time is hard. I suppose I have been lucky that I had a normal life and have done many wonderful things for 48 years. I hear a lot of sad stories about young people who have been depressed most of their lives and have not had the chance to really live the way "normal" people do. I do hope this medication helps me in some way. I thank you for in information for loving your brain. I have never looked at in this way. I also thank you for having me in your thoughts and prayes. Hope your hands are ok joybell
  7. Hi durandalblue thank you for the offer to message you. As I'm new to this am having trouble replying and also have no idea how to message. I live in Brisbane (Queensland, Australia) so also not sure of time differences. Will try and work it out Joybell thanks again
  8. Thank you everyone who has replied to my post. I will definitely try everything suggested. I am so glad I found this site. Thanks again joybell x
  9. Hi ihatethinkingofausern. Thanks for replying. I am only on 150mg as an adjunct to brintilix so not a high dose joybell
  10. Sorry brighterdaz I didn't read the bit about extra meds so forget about what I said about benzos. Be kind to yourself, don't plan anything stressful when you are weaning, stay well hydrated and try and get lots of sleep if you can. Also accept that it is a hard time. Luckily for you learn is not as hard to get of as some other drugs x
  11. Hi brighterdaz just go really slowly with weaning any AD. The withdrawals can be horrible as you probably know. I think Drs don't always take withdrawals seriously and just think your condition has deteriated which may not be the case. I know from experience that withdrawals can be so bad they can put you back or into hospital. As I said go very slowly. I'm not sure if lamictal helps with this either. Keep in contact with your doctor and let him or her know how you are going. I know I needed short term benzos to help me through this very rough time. Hang in there it does get better joybell
  12. Thank you Sillygoose for responding. Yes I am seeing two psychiatrists at the moment. One manages my medication and the other does therapy. My diagnosis is mdd with complex ptsd. My second Dr specialises in EMDR and trauma management. They are great drs and are trying so hard to help me. But I don't seem to be getting there. So glad you found the right combo of meds. It must have been so hard for you going through depression in your teens and early twenties. I got to 47 before I got sick so guess I have been lucky in that way. Thank you again for replying luv Joybell
  13. Hi I am having a terrible time starting up wellbrutrin. Been on it 17 days. I feel demotivated flat and hopeless. I felt great for 4 days. Then bad back to being worse than before. I know it's supposed to give you insomnia but it has done the exact opposite. I am sleeping 10/11 hrs a night and not wanting to get up and face yet another day feeling so flat and hopeless. I'm not sure how much longer I can cope with this depression. It has been 5 yrs with many drugs ECT CBT mindfullness ketimine etc etc. I don't know how not to just give up and committ suicide. I think about it daily. I make plans but don't have the courage to carry it though and worry about how it would effect everyone who still loves and cares for me. This makes me feel more hopeless and trapped in this terrible situation. I feel like I really died 5 yrs ago and my shell is carrying on living this half a life. It's not living. Please someone answer me. I have put up posts before and don't receive any replys. Please please help I am desperate joybell
  14. Hi could someone please help me. I think i am going crazier than usual. I started wellbrutrin as an AD the first four days were wonderful. Then the big fall. I feel flatter than ever.I am so tired I am finding it hard to do anything. I have heard that if you have a honeymoon phase of this medication it is a sign it will work for you. I don't know if can hang in long enough to find out. I thought this drug was supposed to help with energy sexual function but i have no energy to do anything let alone anything sexual. Don't want to go on and on but on Sunday I was planning to **** myself. The plan included where I could get the right drugs from what letters I would write to family etc and how I wanted my funeral.As you all probably know protracted depression can and does make you feel this well. I am scared if this med doesn't work that there is nothing left to try as I have tried just about every med therapy there is out there. Please any help would be much appreciated joybell
×
×
  • Create New...